# SDR TRBA201123105

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 33,551 hours, 38,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT BOTTOM OF PAX DOOR BLINKS INTERMITTENTLY.  CLEANED CONTACT ON EMERGENCY LIGHT SOCKET IN ENTRANCE STAIRS.  OPS CHECK GOOD.
